MAUDE Adverse Event Report: West Pharma. Services IL, Ltd. Swabable Vial Adapter 13mm; Set, I.V. Fluid Transfer

West Pharma. Services IL, Ltd. Swabable Vial Adapter 13mm; Set, I.V. Fluid Transfer
Catalog Number 8070101
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer, dompe farmaceutici spa, contacted the device manufacturer on 25aug26 to report during packaging of the swabable vial adapter (sva) with the customer's drug product, foreign particles were detected within the primary packaging of the devices and also within the sealing area of the primary packaging.This deficiency was found prior to use.The device had not yet entered into the distribution stage to the end user (i.E.Being put into service), there was no health impact to the end user.
 
Additional Manufacturer Narrative
Note: with regard to section h10, report 3000223297-2025-00009, 3000223297-2026-00021, 3000223297-2026-00024 and 3000223297-2026-00025 are also related to this event.Due to space restrictions in h10, these relevant reports are noted here in h11.The reported issued is currently under investigation.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
Swabable Vial Adapter 13mm
Common Device Name
Set, I.V. Fluid Transfer
Manufacturer (Section D)
West Pharma. Services IL, Ltd.
4 hasheizaf street
ra'anana, 43664 1
IS  436641
Manufacturer (Section G)
West Pharma. Services IL, Ltd.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
+1(484)885-3298
MDR Report Key50882976
Report Number3000223297-2026-00043
Device Sequence Number18598678
Product Code LHI
UDI-Device Identifier07290108240498
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8070101
Device Lot NumberM086
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown